# SDR ASAA2019022728397

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 11,334 hours, 3,786 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulty
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW LIGHT ILLUMINATED QRH ACCOMPLISHED LIGHT EXTINGUISHED. GROUNDED - YES. FOUND PRIMARY SENSOR OUT OF TOLERANCE. SWITCHED TERMINAL FROM PRIMARY TO SPARE SENSOR PER AMM 30-41-21-760-801. PERFORMED GOOD OP TEST OF WINDOW HEAT FOR LT SIDE WINDOW PER AMM 30-41-00-710-801
